# SDR ABXA9900773

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3926046505
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER CARGO DOOR INTERCOSTAL TEE FITTING CRACKED AT LOWER AFT STOP.  REPLACED TEE FITTING IAW DC9 SRM 51-30-5.
